# SDR S2YA05020

- Difficulty date: February 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000121
- Condition: Discharged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

MKE-BDL - DURING TAKEOFF, THE CREW RECEIVED A FIRE BOTTLE DISCHARGE LIGHT INDICATION.  THE CREW PERFORMED AN AIR TURN BACK TO MKE.  MAINTENANCE REPLACED THE LEFT FIRE BOTTLE AND WITH OPERATIONAL CHECKS GOOD THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
